# SDR SWAA2020070697356

- Difficulty date: June 1, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 46,401 hours, 22,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR ESCAPE SLIDE FELL OUT PARTLY FROM COMPARTMENT.  REINSTALLED SLIDE PER TASK 725-61-06.
